Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 10:18 AM EDT for Warren County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 10:18 AM EDT (14:18 UTC)
- Expired
- Mar 15, 2012, 10:45 AM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Warren County, OH
The radar
The Cincinnati radar (KILN), 29 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
438 WUUS51 KILN 151418 SVRILN OHC165-151445- /O.NEW.KILN.SV.W.0010.120315T1418Z-120315T1445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1018 AM EDT THU MAR 15 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN WARREN COUNTY IN SOUTHWEST OHIO... * UNTIL 1045 AM EDT. * AT 1012 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SOUTH LEBANON...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... MORROW... SOUTH LEBANON... MIDDLEBORO... IN ADDITION...PLEASANT PLAIN...BUTLERVILLE...STATE ROUTE 123 AT STATE ROUTE 132...WOODVILLE AND STATE ROUTE 350 AT US ROUTE 22 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 26 AND 42... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3941 8426 3946 8399 3926 8400 3927 8426 TIME...MOT...LOC 1417Z 264DEG 14KT 3937 8415 $$ BINAU
3 follow-up statements
558 WWUS51 KILN 151425 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1025 AM EDT THU MAR 15 2012 OHC165-151445- /O.CON.KILN.SV.W.0010.000000T0000Z-120315T1445Z/ WARREN OH- 1025 AM EDT THU MAR 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR CENTRAL WARREN COUNTY... AT 1017 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SOUTH LEBANON...MOVING EAST AT 15 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL WARREN COUNTY... INCLUDING MIDDLEBORO AND STATE ROUTE 350 AT US ROUTE 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3940 8422 3946 8399 3933 8400 3935 8421 TIME...MOT...LOC 1425Z 261DEG 13KT 3939 8413 $$ BINAU
509
WWUS51 KILN 151433
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 AM EDT THU MAR 15 2012
OHC165-151445-
/O.CON.KILN.SV.W.0010.000000T0000Z-120315T1445Z/
WARREN OH-
1033 AM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR CENTRAL WARREN COUNTY...
AT 1025 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5
MILES NORTHWEST OF MIDDLEBORO...MOVING EAST AT 15 MPH.
NICKEL SIZED HAIL WAS REPORTED IN SOUTH LEBANON WITH THIS STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL WARREN COUNTY...
INCLUDING MIDDLEBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3934 8403 3935 8416 3941 8417 3944 8408
3945 8402
TIME...MOT...LOC 1433Z 261DEG 13KT 3939 8409
$$
BINAU766
WWUS51 KILN 151438
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 AM EDT THU MAR 15 2012
OHC165-151449-
/O.EXP.KILN.SV.W.0010.000000T0000Z-120315T1445Z/
WARREN OH-
1038 AM EDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARREN COUNTY WILL
EXPIRE AT 1045 AM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND HEAVY RAIN ARE STILL LIKELY WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3934 8403 3935 8416 3941 8417 3944 8408
3945 8402
TIME...MOT...LOC 1439Z 261DEG 13KT 3939 8406
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 5:16 AM EDT, 5 hours 2 minutes earlier.
Area forecast discussion, Mar 15, 5:16 AM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 516 AM EDT THU MAR 15 2012 .SYNOPSIS... A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS TIME AS THESE FEATURES COMBINE WITH AN UNSTABLE AIRMASS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE WEEKEND AND INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A LINE OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE FA WILL CONTINUE TO MOVE TO THE EAST AND OUT OF THE FA OVER THE NEXT HOUR OR SO. SOME SUB SEVERE HAIL HAS BEEN REPORTED WITH THESE STORMS ACROSS THE FA. THERE WILL THEN BE A BRIEF LULL IN THE PRECIPITATION HOWEVER SHOWERS AND ISOLATED THUNDERSTORMS ARE LOCATED OVER WESTERN INDIANA AND EXPECT THIS AND ADDITIONAL THUNDERSTORM ACTIVITY TO MOVE INTO THE AREA DURING THE DAY TODAY. MODELS ARE HAVING A HARD TIME RESOLVING WHERE CONVECTION WILL OCCUR TODAY. THUNDERSTORM ACTIVITY WILL BE SCATTERED IN NATURE TODAY. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL WITH HIGHS IN THE MIDDLE TO UPPER 70S. WENT ON THE WARM SIDE OF GUIDANCE FOR HIGH TEMPERATURES TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... NEBULOUS PATTERN CONTINUES THROUGH THE SHORT TERM TIME FRAME. WEAK DISTURBANCES WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH SUNDAY. SOUTHERLY FLOW WILL KEEP ABOVE NORMAL TEMPERATURES ACROSS THE AREA WITH HIGH TEMPERATURES IN THE 70S EXPECTED EACH DAY. PRECIPITATION WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON AS THE UPPER LEVEL RIDGE BUILDS INTO THE AREA. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... UPPER LEVEL RIDGE WILL ESTABLISH ITSELF ACROSS THE AREA THROUGH THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR THE CONTINUATION OF WELL ABOVE NORMAL TEMPERATURES AND FOR GENERALLY DRY CONDITIONS ACROSS THE FA. HIGH TEMPERATURES EACH DAY WILL BE AT LEAST IN THE 70S WITH A FEW LOCATIONS ACROSS SOUTHERN PORTIONS OF THE FA NEARING THE 80 DEGREE MARK. NORMAL HIGH TEMPERATURES THIS TIME OF YEAR ARE IN THE UPPER 40S TO THE LOWER 50S. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... LINE OF SPOTTY SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE AREA WILL PASS BY THE COLUMBUS TERMINALS WITHIN THE NEXT SEVERAL HOURS. GIVEN THE COVERAGE AND THUS PROBABILITY OF ANY OF THIS IMPACTING THE TERMINALS HAVE OPTED TO USE VCSH IN INITIAL ISSUANCE. SCATTERED TO BROKEN HIGH BASED CUMULUS WILL AFFECT THE AREA THROUGH MUCH OF THE TAF PERIOD. THERE IS THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. BUT WEAK FORCING MEANS THAT CONFIDENCE IS LOW IN COVERAGE/TIMING/LOCATION. THUS HAVE KEPT THE REST OF THE TERMINALS DRY FOR NOW. SOUTH WINDS WILL INCREASE DURING THE DAY WITH SOME GUSTS AROUND 20 KT POSSIBLE. OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THEN AGAIN ON SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...NOVAK AVIATION...
Hazardous weather outlook, Mar 15, 6:15 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 615 AM EDT THU MAR 15 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-161015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 615 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. ISOLATED LARGE HAIL WILL BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 15, 9:31 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM HAIL MASON 39.36N 84.31W
03/15/2012 E0.88 INCH WARREN OH TRAINED SPOTTER
&&
BINAUSpecial weather statement, Mar 15, 9:34 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 934 AM EDT THU MAR 15 2012 INZ050-058-059-066-OHZ060-070-151415- UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-PREBLE OH- 934 AM EDT THU MAR 15 2012 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PREBLE...WESTERN BUTLER...SOUTHERN WAYNE...EASTERN FAYETTE...NORTHEASTERN FRANKLIN AND UNION COUNTIES THROUGH 1015 AM EDT... AT 926 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR CONNERSVILLE AND BROOKVILLE INDIANA...MOVING EAST AT 20 MPH. THESE STORMS COULD PRODUCE PENNY SIZE HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...WEST COLLEGE CORNER AND OXFORD. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3975 8467 3931 8473 3956 8520 3975 8518 BINAU
Local storm report, Mar 15, 9:36 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
936 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM HAIL 2 SE HAMILTON 39.37N 84.54W
03/15/2012 E0.50 INCH BUTLER OH TRAINED SPOTTER
LARGEST SIZE WITH MOST HAIL SMALLER THAN THIS.
&&
MIKEGSpecial weather statement, Mar 15, 10:11 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1011 AM EDT THU MAR 15 2012 INZ074-075-KYZ091>093-OHZ077-151500- OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH- 1011 AM EDT THU MAR 15 2012 ...STRONG THUNDERSTORMS WILL AFFECT THE TRI-STATE THROUGH 1100 AM EDT... AT 1010 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WEST AND SOUTHWEST OF THE CINCINNATI METRO...MOVING EAST AT 20 MPH. THESE STORMS WILL PRODUCE ONE HALF INCH TO THREE QUARTER INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM...WHICH MAY CAUSE LOCALIZED FLOODING IN POORLY DRAINED URBAN AREAS. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION...FLORENCE... CHEVIOT...ELSMERE...VILLA HILLS...ERLANGER...CRESCENT SPRINGS... CRESTVIEW HILLS...LAKESIDE PARK...EDGEWOOD...NORTH COLLEGE HILL AND MOUNT HEALTHY. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3922 8432 3890 8441 3898 8498 3928 8497 BINAU
Local storm report, Mar 15, 10:12 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL FLORENCE 38.99N 84.64W
03/15/2012 E0.75 INCH BOONE KY PUBLIC
&&
MIKEGSpecial weather statement, Mar 15, 10:17 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 AM EDT THU MAR 15 2012
OHZ060-061-070-151445-
BUTLER OH-MONTGOMERY OH-PREBLE OH-
1017 AM EDT THU MAR 15 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE...SOUTHWESTERN
MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 1045 AM EDT...
AT 1012 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORNING
SUN...MOVING EAST AT 20 MPH.
THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMDEN...GRATIS...SEVEN
MILE...TRENTON...SOUTH MIDDLETOWN AND MIDDLETOWN.
ALSO...SOMERVILLE...WHEATVILLE...COLLINSVILLE...WEST ELKTON...POAST
TOWN HEIGHTS...JACKSONBURG...GERMANTOWN AND FARMERSVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3970 8478 3972 8428 3959 8432 3959 8437
3955 8437 3954 8434 3942 8437 3952 8482
3955 8482The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:29 AM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Mar 15, 3:45 AM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Mar 15, 4:10 AM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Mar 15, 4:49 AM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 15, 4:55 AM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Mar 15, 5:56 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Mar 15, 7:16 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 59 min |
| Mar 15, 7:30 AM EDT | River Flood Advisory | ILN | Licking | 6 hr |
| Mar 15, 7:34 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Mar 15, 8:07 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 15, 8:49 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Mar 15, 9:11 AM EDT | Special Weather Statement | ILN | Butler, Warren | 64 min |
| Mar 15, 9:23 AM EDT | Special Weather Statement | ILN | Auglaize | 37 min |
| Mar 15, 10:11 AM EDT | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 15, 10:17 AM EDT | Special Weather Statement | ILN | Butler | 28 min |
| Mar 15, 10:27 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 10:51 AM EDT | Special Weather Statement | ILN | Adams, Brown, Butler, Clermont, Hamilton, Highland and 3 more | 54 min |
| Mar 15, 11:03 AM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 2 hr |
| Mar 15, 11:18 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 30 min |
| Mar 15, 11:30 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland, Pike, Ross and 1 more | 3 hr |
| Mar 15, 11:45 AM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 60 min |
| Mar 15, 11:55 AM EDT | Special Weather Statement | ILN | Fayette, Greene, Pickaway | 65 min |
| Mar 15, 11:59 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Ross | 3 hr |
| Mar 15, 12:17 PM EDT | River Flood Advisory | ILN | Licking | 5 hr |
| Mar 15, 1:59 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Mar 15, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 58 min |
| Mar 15, 3:29 PM EDT | Special Weather Statement | ILN | Miami | 46 min |
| Mar 15, 3:49 PM EDT | Special Weather Statement | ILN | Fayette | 41 min |
| Mar 15, 3:51 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Clermont, Hamilton, Highland, Hocking and 3 more | 14 hr |
| Mar 15, 4:18 PM EDT | Special Weather Statement | ILN | Auglaize | 42 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 34 min |
| Mar 15, 4:48 PM EDT | Special Weather Statement | ILN | Shelby | 42 min |
| Mar 15, 4:51 PM EDT | Special Weather Statement | ILN | Hamilton | 69 min |
| Mar 15, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 33 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 38 min |
| Mar 15, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 36 min |
| Mar 15, 5:39 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Mar 15, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 48 min |
| Mar 15, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 45 min |
| Mar 15, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| Mar 15, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 36 min |
| Mar 15, 6:20 PM EDT | Areal Flood Advisory | ILN | Shelby | 115 min |
| Mar 15, 6:22 PM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 6:24 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Preble | 51 min |
| Mar 15, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 33 min |
| Mar 15, 6:29 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 46 min |
| Mar 15, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 32 min |
| Mar 15, 6:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
| Mar 15, 7:15 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Darke, Miami, Montgomery and 1 more | 60 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.